# SDR SWAA2022061517194

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1671
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1671 INOP / [01] REMOVED DADO PANEL UNDER SEAT 20 CBA PER AMM 21-23-03-000-801;[02] REMOVED DADO PANEL UNDER SEAT 20 DEF PER AMM 21-23-03-000-801 TO FOM;[03] REMOVED; REPLACED; AND PERFORMED GOOD FUNCTIONAL CHECK OF EMERGENCY LIGHTS BATTERY PACK M1671 IAW AMM 33-51-06-960-805 STEP 4.E.&F.;[04] CERTIFY ALL WORK AND GOOD OP CHECK WERE PERFORMED AS PER THE ABOVE LISTED REFERENCES;[05] VERIFIED CORRECTIVE ACTION ITEMS 1 - 4.;[06] OK TO INSTALL DADO PANEL AT SEAT ROW 20 DEF;[07] OK TO INSTALL DADO PANEL AT SEAT ROW 20 DEF;[08] REINSTALLED DADO PANEL AT SEAT ROW 20 DEF IAW AMM 21-23-03-400-802 6.D.;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 8.
